# SDR TRBACPCP2010011

- Difficulty date: January 26, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 31,090 hours, 29,650 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: S2711205500300
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON SECTOR CORRODED.   R & R BELLCRANK IAW MM JIC27-11-71.  OPS CK GOOD IAW AMM27-10-00 OPT 10000.
